Representation Theory

[1] Cocenters and representations of affine Hecke algebras

Dan Ciubotaru University of Oxford Xuhua He University of Maryland

Representation Theory mathscidoc:1803.30002

J. Eur. Math. Soc., 19, 3143--3177., 2017
[ Download ] [ 2018-03-21 23:46:20 uploaded by xuhuahe ] [ 1632 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Categorifications and cyclotomic rational double affine Hecke algebras

Raphaël Rouquier UCLA Peng Shan CNRS, Université Paris Sud Michela Varagnolo Université de Cergy-Pontoise Eric Vasserot Université Paris Diderot-Paris 7

Quantum Algebra Representation Theory mathscidoc:1707.29001

Silver Award Paper in 2017

Invent. Math., 204, 671-786, 2016
[ Download ] [ 2017-07-17 14:31:44 uploaded by pengshan ] [ 1545 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] FI^m-modules over Noetherian rings

Liping Li Hunan Normal Univ. Nina Yu Xiamen Univ.

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1705.02001

[ Download ] [ 2017-05-02 15:55:27 uploaded by LipingLi ] [ 1300 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A vanishing Ext-branching theorem for (GLn+1(F),GLn(F))

Kei Yuen Chan

Representation Theory mathscidoc:2303.30002

2237–2261, 2021.7
[ Download ] [ 2023-03-07 14:01:47 uploaded by kychan ] [ 1234 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A new approach to Kazhdan-Lusztig theory of type B via quantum symmetric pairs

Huanchen Bao University of Maryland, College Park Weiqiang Wang university of Virginia

Representation Theory mathscidoc:1804.30001

[ Download ] [ 2018-04-10 02:34:19 uploaded by Huanchen ] [ 1210 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Heisenberg algebras and rational double affine Hecke algebras

Peng Shan Université Paris 7 Eric Vasserot Université Paris 7

Quantum Algebra Representation Theory mathscidoc:1707.29002

Distinguished Paper Award in 2017

Journal of the American Mathematical Society, 25, (4), 959-1031, 2012
[ Download ] [ 2017-07-17 14:36:37 uploaded by pengshan ] [ 1202 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Ringel-Hall algebras beyond their quantum groups I: Restriction functor and Green's formula

Jie Xiao Tsinghua University Fan Xu Tsinghua University Minghui Zhao Beijing Forestry University

Quantum Algebra Representation Theory mathscidoc:1610.29001

[ Download ] [ 2016-10-04 10:45:03 uploaded by Fan_Xu ] [ 1201 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] $T$-structures and torsion pairs in a $2-$Calabi-Yau triangulated category

Yu Zhou Tsinghua University Bin Zhu Department of Mathematics, Tsinghua University

Representation Theory mathscidoc:1702.30002

Jour LMS, 89, (2), 213-234, 2014.6
[ Download ] [ 2017-02-21 11:17:26 uploaded by bzhu ] [ 1196 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Affine periplectic Brauer algebras

Chih-Whi Chen University of Uppsala Yung-Ning Peng National Central University

Representation Theory mathscidoc:1701.30005

Journal of Algebra, 501, 345-372, 2018.5
[ Download ] [ 2017-01-16 17:33:16 uploaded by ynpncu ] [ 1194 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Coinduction functor in representation stability theory

Wee Liang Gan Liping Li

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.02007

J. Lond. Math. Soc., 92, 689-711, 2015
[ Download ] [ 2017-02-22 10:45:09 uploaded by LipingLi ] [ 1186 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] The Grothendieck Ring of a Family of Spherical Categories

Zhengwei Liu Christopher Ryba

Category Theory Mathematical Physics Quantum Algebra Representation Theory Spectral Theory and Operator Algebra mathscidoc:2207.04005

2020.7
[ Download ] [ 2022-07-07 16:17:26 uploaded by Liuzhengwei ] [ 1180 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] A remark on FI-module homology

Wee Liang Gan Liping Li

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.02009

Mich. Math. J., (65), 855-861, 2016
[ Download ] [ 2017-02-22 10:50:42 uploaded by LipingLi ] [ 1149 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Minimal length elements of extended affine Weyl group

Xuhua He University of Maryland Sian Nie Chinese Academy of Sciences

Representation Theory mathscidoc:1803.30001

Compos. Math., 150, 1903-1927, 2014
[ Download ] [ 2018-03-21 22:29:27 uploaded by xuhuahe ] [ 1148 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Resonances of the Laplace operator on homogeneous vector bundles on symmetric spaces of real rank-one

Roby YMSC

Representation Theory mathscidoc:2207.30001

Advances in Mathematics, 408, 2022.7
[ Download ] [ 2022-07-20 15:34:50 uploaded by SimBy ] [ 1144 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Cluster algebras arising from cluster tubes

Yu Zhou Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China, Current address:, Fakultät für Mathematik, Universität Bielefeld, D-33501, Bielefeld, Germany Bin Zhu Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China, bzhu@math.tsinghua.edu.cn

Combinatorics Representation Theory Rings and Algebras mathscidoc:2204.06003

Journal of the London Mathematical Society, 89, (3), 703-723, 2014.6
[ Download ] [ 2022-04-29 17:04:23 uploaded by Onlymaths ] [ 1142 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Asymptotic behaviors of representations of graded categories with inductive functors

Wee Liang Gan UC Riverside Liping Li Hunan Normal Univ.

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1705.20001

[ Download ] [ 2017-05-02 15:52:22 uploaded by LipingLi ] [ 1135 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Decorated Marked Surfaces III: The Derived Category of a Decorated Marked Surface

Aslak Bakke Buan Institutt for matematiske fag , NTNU, N-7491 Trondheim, Norway Yu Qiu Yau Mathematical Sciences Center , Tsinghua University, 100084 Beijing, China Yu Zhou Yau Mathematical Sciences Center , Tsinghua University, 100084 Beijing, China

Representation Theory Rings and Algebras mathscidoc:2204.30001

International Mathematics Research Notices, 2021, (17), 12967-12992, 2021.9
[ Download ] [ 2022-04-29 16:20:07 uploaded by Onlymaths ] [ 1123 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Antisymmetric characters and Fourier duality

Zhengwei Liu Harvard University, Cambridge, USA Jinsong Wu IASM, Harbin Institute of Technology and Harvard University, Harbin, China

Mathematical Physics Quantum Algebra Representation Theory Spectral Theory and Operator Algebra mathscidoc:2207.22006

Communications in Mathematical Physics, 384, 77-108, 2021.4
[ Download ] [ 2022-07-07 15:55:13 uploaded by Liuzhengwei ] [ 1115 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] On Homomorphisms from Ringel-Hall Algebras to Quantum Cluster Algebras

Xueqing Chen University of Wisconsin–Whitewater USA Ming Ding Nankai University Fan Xu Tsinghua University

Representation Theory mathscidoc:1610.30001

[ Download ] [ 2016-10-04 11:30:15 uploaded by Fan_Xu ] [ 1095 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Homological degrees of representations of categories with shift functors

Liping Li

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.02011

to appear in Trans. Amer. Math. Soc., 2017
[ Download ] [ 2017-02-22 10:58:03 uploaded by LipingLi ] [ 1095 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Mutation of Torsion Pairs in Triangulated Categories and its Geometric Realization

Yu Zhou Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China Bin Zhu Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China

Combinatorics Representation Theory Rings and Algebras mathscidoc:2204.06002

Algebra and Representation Theory, 21, 817-832, 2017.10
[ Download ] [ 2022-04-29 16:46:18 uploaded by Onlymaths ] [ 1087 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Maximal rigid subcategories in 2-Calabi–Yau triangulated categories

Yu Zhou Department of Mathematical Sciences, Tsinghua University, 100084 Beijing, PR China Bin Zhu Department of Mathematical Sciences, Tsinghua University, 100084 Beijing, PR China

Representation Theory Rings and Algebras mathscidoc:2204.30004

Journal of Algebra, 348, (1), 49-60, 2011.12
[ Download ] [ 2022-04-29 17:09:06 uploaded by Onlymaths ] [ 1081 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Minimal length elements of extended affine Weyl groups

Xuhua He Sian Nie

Representation Theory mathscidoc:1912.43196

Compositio Mathematica, 150, (11), 1903-1927, 2014.11
[ Download ] [ 2019-12-21 11:29:00 uploaded by Xuhua_He ] [ 1076 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Local cohomology and the multi-graded regularity of FI^m-modules

Liping Li Hunan Normal University Eric Ramos U. Michigan

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1711.20002

[ Download ] [ 2017-11-23 17:17:14 uploaded by LipingLi ] [ 1068 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] On central stability

Wee Liang Gan Liping Li

Representation Theory Rings and Algebras mathscidoc:1702.02012

to appear in Bull. Lond. Math. Soc., 2017
[ Download ] [ 2017-02-22 10:59:38 uploaded by LipingLi ] [ 1062 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved